MathSciNet Relay Station
MathSciNet bibliographic data
MR2858338 93B12 (60J75)
Wu, Ligang; Ho, Daniel W. C.; Li, C. W. Sliding mode control of switched hybrid systems with stochastic perturbation. Systems Control Lett. 60 (2011), no. 8, 531–539.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement